# SDR AWXA200600913

- Difficulty date: May 16, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 52,979 hours, 23,723 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367201000000
- Condition: Delaminated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C6 CHECK DISCOVERED FLOOR PANEL 131FF IN THE FWD CARGO COMPARTMENT, DOUBLER DISBONDED AND FLOOR PANEL DELAMINATED.  MAINTENANCE REMOVED AND INSTALLED FABRICATED FLOOR PANEL 131 FF IAW IRM 9701 REV F AND AWA ER 26-5326-05209-RC1C.
